Loading...
Loading...

Go to the content (press return)

In search of mathematical primitives for deriving universal projective hash families

Author
González-Vasco, M.I.; Villar, J.
Type of activity
Journal article
Journal
Applicable algebra in engineering communication and computing
Date of publication
2008-04
Volume
19
Number
2
First page
161
Last page
173
DOI
https://doi.org/10.1007/s00200-008-0068-y Open in new window
Group of research
MAK - Mathematics Applied to Cryptography

Participants